2 doctors weighed in:

Sudden nausea & lightheadedness since yesterday cause?Provera (medroxyprogesterone) 11/1-11/10/13 for pcos & lisinopril hctz 10-12.5mg for htn BP 110/76 p86

2 doctors weighed in
Dr. Tarek Naguib
Internal Medicine - Nephrology & Dialysis
1 doctor agrees

In brief: Ideal blood pressure

However, check your blood pressure standing to see if it will drop below 100 or if heart rate will increase to 100 or above.
If so, would stop Lisinopril and check with doc. Note that if you are dehydrated for some reason e.g. Anorexia, nausea, diarrhea, athletic activity, etc, Lisinopril will make you dizzy esp with hct which is a water pill. If this the case, stop it and let your doc know.

In brief: Ideal blood pressure

However, check your blood pressure standing to see if it will drop below 100 or if heart rate will increase to 100 or above.
If so, would stop Lisinopril and check with doc. Note that if you are dehydrated for some reason e.g. Anorexia, nausea, diarrhea, athletic activity, etc, Lisinopril will make you dizzy esp with hct which is a water pill. If this the case, stop it and let your doc know.
Dr. Tarek Naguib
Dr. Tarek Naguib
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors